Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 130, NWS La Crosse, WI

September 4, 2014Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 4, 2014, 9:28 AM CDT for Taylor County, Wisconsin. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2014, 9:28 AM CDT (14:28 UTC)
Expired
Sep 4, 2014, 10:15 AM CDT
In force
47 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Taylor County, WI

The radar

The La Crosse radar (KARX), 164 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 9:58 AM CDTHAIL 0.881 N Jump River, WIHAD WIND...NO DAMAGE.
Sep 4, 10:00 AM CDTHAIL 11 Nne Jump River, WINON-REMARKABLE WIND. REPORT WAS ABOUT 1.7 MILES NORTH OF JUMP RIVER NEAR RUSK COUNTY LINE. W14507 JOHNSON AVE.
Sep 4, 10:02 AM CDTTSTM WND DMGGilman, WITREES BLOWN DOWN
Sep 4, 10:02 AM CDTTSTM WND GST 60Jump River, WINICKEL SIZE HAIL ALSO
Sep 4, 10:19 AM CDTTSTM WND DMG4 W Medford, WITREES WERE BLOWN DOWN ALONG COUNTY ROAD O

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WUUS53 KARX 041428
SVRARX
WIC119-041515-
/O.NEW.KARX.SV.W.0130.140904T1428Z-140904T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
928 AM CDT THU SEP 4 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 1015 AM CDT

* AT 927 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES NORTHEAST OF LADYSMITH TO 8 MILES NORTH OF
  BLOOMER...MOVING EAST AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTBORO AROUND 1000 AM CDT.
  RIB LAKE AROUND 1005 AM CDT.
  MEDFORD AROUND 1015 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
STETSONVILLE...GOODRICH...GILMAN...LUBLIN AND HIGHWAY 64 AND COUNTY D
D.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. STAY AWAY FROM TREES THAT MIGHT FALL OR UPROOT NEAR YOU.

&&

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9092
      4538 9092 4538 9004
TIME...MOT...LOC 1427Z 283DEG 59KT 4560 9093 4522 9146 

HAIL...<.75IN
WIND...60MPH

$$

SHEA
2 follow-up statements
455 
WWUS53 KARX 041444
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
944 AM CDT THU SEP 4 2014

WIC119-041515-
/O.CON.KARX.SV.W.0130.000000T0000Z-140904T1515Z/
TAYLOR WI-
944 AM CDT THU SEP 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR TAYLOR COUNTY...

AT 940 AM...A LINE OF SEVERE THUNDERSTORMS WAS APPROACHING NORTHWEST 
TAYLOR COUNTY...MOVING SOUTHEAST AT 50 TO 60 MPH. THESE STORMS HAVE 
A HISTORY OF PRODUCING WIND GUSTS OF 40 TO 50 MPH BUT COULD INCREASE 
IN INTENSITY...KNOCK DOWN TREES AND POWER LINES.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...TREES COULD BE TOPPLED OR UPROOTED...DAMAGE TO POWER LINES. 

THESE SEVERE STORMS WILL BE NEAR...
  JUMP RIVER AROUND 955 AM
  WESTBORO AROUND 1000 AM
  RIB LAKE AROUND 1005 AM
  MEDFORD AROUND 1015 AM

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
STETSONVILLE...GOODRICH...GILMAN...LUBLIN AND HIGHWAY 64 AND COUNTY D
D.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE AWAY FROM TREES.

&&

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9092
      4538 9092 4538 9004
TIME...MOT...LOC 1440Z 284DEG 53KT 4555 9067 4517 9120 

HAIL...0.75IN
WIND...60MPH

$$

SHEA
244 
WWUS53 KARX 041502
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1002 AM CDT THU SEP 4 2014

WIC119-041515-
/O.CON.KARX.SV.W.0130.000000T0000Z-140904T1515Z/
TAYLOR WI-
1002 AM CDT THU SEP 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR TAYLOR COUNTY...

AT 1001 AM...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 9 MILES WEST OF WESTBORO TO 11 MILES WEST OF THORP... 
MOVING SOUTHEAST AT 50 MPH. JUMP RIVER EXPERIENCED NICKEL SIZE HAIL 
AND 60 MPH WIND AS THE LINE MOVED THROUGH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT WIND DAMAGE TO TREES AND POWER LINES.

THESE SEVERE STORMS WILL BE NEAR...
  CHELSEA...WESTBORO AND RIB LAKE AROUND 1015 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
STETSONVILLE...GOODRICH...GILMAN...LUBLIN AND HIGHWAY 64 AND COUNTY D
D.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9092
      4533 9092 4538 9083 4538 9004
TIME...MOT...LOC 1501Z 303DEG 43KT 4539 9050 4501 9103 

HAIL...1.00IN
WIND...60MPH

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 6:08 AM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Sep 4, 6:08 AM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
608 AM CDT THU SEP 4 2014

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 326 AM CDT THU SEP 4 2014

SURFACE MAP AS OF 3 AM THIS MORNING HAD A DEEP 996MB LOW  OVER
EASTERN SD WITH A WARM FRONT EXTENDING ACROSS SOUTHERN MN AND INTO
SOUTHWEST WI. CURRENTLY WATCHING ONE CLUSTER OF STRONG THUNDERSTORMS
DEPARTING THE AREA INTO NORTHEAST WI. WITHIN THE LAST 1/2 HOUR...A
CLUSTER OF SHOWERS AND THUNDERSTORMS POPPED UP OVER FAR NORTHEAST
IA/SOUTHWEST WI. FURTHER ANALYSIS SHOWING THESE SHOWERS AND STORMS
FORMING IN RESPONSE TO A NOSE OF STRONG 850MB MOISTURE TRANSPORT
WORKING NORTHEAST ACROSS IA...AND OCCURRING ABOVE A VERY STRONG 700-
750MB CAP OF 14C PER THE RAP BUFKIT AT BLUE RIVER WI. OTHERWISE...
TEMPERATURES ACROSS THE AREA EARLY THIS MORNING WERE IN THE 60S
ACROSS NORTH CENTRAL WI...AND IN THE 70S ELSEWHERE ACROSS THE ARX
FORECAST AREA.

WARM FRONT MAKES A PUSH NORTHEAST THROUGH THE REST OF THE AREA THIS
MORNING. THINKING THOSE SHOWERS/STORMS WILL SHOVE OUT OF THE AREA AS
CAP STRENGTHENS IN WARM SECTOR. WILL BE WATCHING AN MCS OVER ND
MAKING ITS WAY EAST-SOUTHEAST...WHICH COULD CLIP CLARK AND TAYLOR
COUNTIES AS IT MAKES ITS WAY ACROSS FAR NORTHERN WI/UPPER MI. MAY
HAVE TO ADJUST POPS ACCORDINGLY.

OTHERWISE...STRONG WARM AIR ADVECTION WILL TAKE PLACE ACROSS THE
AREA WITH STRENGTHENING 700-750MB CAP. THIS SHOULD HOLD OFF ANY
FURTHER CONVECTION AND PUSH TEMPERATURES WELL INTO THE 80S...TO A
FEW LOWER 90S ALONG/SOUTH OF I-90. DEW POINTS WILL ALSO BE
INCREASING INTO THE LOWER 70S THROUGH THE DAY...PRODUCING VERY
WARM/MUGGY/UNCOMFORTABLE CONDITIONS. HEAT INDICES FOR THE MOST PART
LOOK TO BE IN THE 90-100 RANGE...BUT COULD SEE A FEW HOURS OF 100-
105 IN A FEW SPOTS IN THE MISSISSIPPI/WISCONSIN RIVER VALLEYS. NOT
THINKING A HEAT ADVISORY WILL BE NEEDED AT THIS POINT DUE TO THE
BRIEF TOUCH IN THE CRITERIA RANGE. WILL HIT IT HARD WITH OUR OTHER
PRODUCTS.

CAP HOLDS STRONG INTO THE AFTERNOON HOURS AS A COLD FRONT PUSHES
SOUTHEASTWARD INTO NORTHERN WI/SOUTH CENTRAL MN. MODELS AT ODDS AT
HANDLING CONVECTION OR LACK THEREOF WHICH HEDGES ON STRENGTH OF
CAP...WHICH IS VERY STRONG FOR THIS TIME OF YEAR. GFS/ECMWF/CANADIAN
DETERMINISTIC MODELS ALL HOLD OFF DEVELOPING CONVECTION THROUGH 7PM.
NAM IS A BIT MORE GUNG-HO FIRING ALONG THE FRONT BASICALLY NORTH OF
I-94 BETWEEN 4-7PM. NMM/ARW WRF MODELS SIDE WITH THE NAM. REASON
BEING... BUFKIT SOUNDINGS REVEAL POSSIBLY SOME ELEVATED CONVECTION
BURBLING ABOVE THE CAP AS MID-LEVEL COOLING/STEEPENING LAPSE RATES
TAKE PLACE WITH INCOMING MID-LEVEL TROUGH. THIS WOULD COMPROMISE THE
CAP AND LET SURFACE BASED/DEEP CONVECTION RELEASE ALONG THE FRONT.
WILL HAVE TO KEEP AN EYE ON THIS FOR SEVERE WIND/HAIL POTENTIAL AS 0-
3KM BULK SHEAR IS PLENTIFUL IN THE 30-40KT RANGE ALONG WITH MUCAPE
IN THE 3000-4000J/KG RANGE.

THE COLD FRONT CONTINUES TO PUSH SOUTHEAST THROUGH THE AREA FRIDAY
NIGHT FOR CONTINUED THUNDERSTORM CHANCES. SOME OF THESE STORMS COULD
BE REMAIN SEVERE AT LEAST INTO THE EVENING HOURS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 326 AM CDT THU SEP 4 2014

WITH THE COLD FRONT PUSHED INTO NORTHERN IL BY FRIDAY MORNING...
NORTHWEST WINDS WILL DRAW DRIER/COOLER AIR OVER THE FORECAST AREA.
EXPECTING FAIRLY BREEZY NORTHWEST WINDS IN THE 15-25MPH RANGE WITH
HIGHS ONLY TOPPING OFF IN THE UPPER 60S TO TO LOWER 70S.

MORE EARLY FALL-LIKE CONDITIONS ARE THEN EXPECTED INTO THE WEEKEND
AS CANADIAN HIGH PRESSURE DOMINATES THE CENTRAL CONUS/UPPER
MISSISSIPPI RIVER VALLEY REGIONS. LOOK FOR MOSTLY CLEAR SKIES
THROUGH SUNDAY WITH HIGHS SATURDAY AND SUNDAY IN THE 70S AND
OVERNIGHT LOWS IN THE 40S TO LOWER 50S.

FOR MONDAY THROUGH WEDNESDAY...DEEPENING CYCLONIC FLOW OVER CANADA
AND NORTHERN CONUS WILL DRIVE A COUPLE TROUGHS THROUGH THE REGION FOR
A PERIOD OF UNSETTLED WEATHER WITH ON/OFF SHOWER AND THUNDERSTORM
CHANCES. TEMPERATURES ARE EXPECTED TO BE AT OR A FEW DEGREES BELOW
NORMAL WITH HIGHS IN THE 70S.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 608 AM CDT THU SEP 4 2014

MOISTURE TRANSPORT INTO THE REGION UNDERNEATH THE CAP HAS ALLOWED
AN AREA OF IFR/MVFR CEILINGS TO FORM OVER THE AREA. THE 04.09Z RAP
AND 04.06Z NAM SOUNDINGS SUGGEST THIS SHOULD PERSIST INTO THE
MIDDLE OF THE MORNING BEFORE DISSIPATING AND WITH THE CAP OVER THE
AREA...CONDITIONS SHOULD GO UP TO HIGH VFR CEILINGS. THE COLD
FRONT OVER WESTERN MINNESOTA WILL PUSH INTO THE AREA STARTING LATE
THIS AFTERNOON WITH INIDATIONS THAT THE CAP WILL START TO BREAK TO
ALLOW MORE STORMS TO BEGIN DEVELOPING. WILL HAVE VCTS FOR A GOOD
SHARE OF THE EVENING WITH A TWO HOUR TEMPO GROUP BASED ON THE
04.00Z HI-RES ARW WHEN THE STORMS ARE MOST PROBABLE TO MOVE
ACROSS THE TAF SITES WITH MVFR AND POSSIBLY IFR CONDITIONS
POSSIBLE. THE FRONT WILL THEN COME THROUGH IN THE OVERNIGHT HOURS
SWINGING THE WINDS AROUND TO THE NORTHWEST.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...04
Hazardous weather outlook, Sep 4, 4:56 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
456 AM CDT THU SEP 4 2014

WIZ017-029-051100-
TAYLOR-CLARK-
456 AM CDT THU SEP 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN AND NORTH CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO CLIP
AREAS MAINLY NORTH OF HIGHWAY 10 LATER THIS MORNING. DAMAGING
WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREATS ALONG WITH SOME
LARGE HAIL.

A COLD FRONT IS THEN EXPECTED TO TRIGGER STRONG TO SEVERE
THUNDERSTORM BY LATE THIS AFTERNOON INTO THIS EVENING. DAMAGING
WINDS...HEAVY RAINFALL AND LARGE HAIL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-
041>044-053>055-061-051100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
456 AM CDT THU SEP 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...SOUTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT IS EXPECTED TO TRIGGER STRONG TO SEVERE THUNDERSTORMS BY
LATE THIS AFTERNOON INTO THIS EVENING. DAMAGING WINDS...HEAVY
RAINFALL AND LARGE HAIL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW THUNDERSTORMS ARE STILL POSSIBLE ACROSS FAR SOUTHWEST
WISCONSIN INTO NORTHEAST IOWA FRIDAY MORNING. SEVERE WEATHER IS
NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS

In the hours before

Special weather statement, Sep 4, 8:53 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 AM CDT THU SEP 4 2014

WIZ017-041515-
TAYLOR-
853 AM CDT THU SEP 4 2014

...THUNDERSTORMS WILL CROSS NORTHERN TAYLOR COUNTY...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING THROUGH
NORTHERN WISCONSIN THIS MORNING PRODUCING HEAVY RAIN...HAIL AND
DAMAGING WINDS.

SOME OF THESE STORMS COULD PASS THROUGH NORTHERN TAYLOR COUNTY
WISCONSIN...MAINLY NORTH OF HIGHWAY 64...INCLUDING THE COMMUNITIES
OF JUMP RIVER AND WESTBORO.

BESIDES THE THREAT FOR HEAVY RAIN AND LIGHTNING...THERE IS A RISK
FOR SOME STRONGER WINDS. A SEVERE THUNDERSTORM WARNING IS POSSIBLE
IF THE WINDS APPEAR STRONG.

MOVE INDOORS AND AWAY FROM TREES IF THESE STORMS CROSS INTO YOUR
AREA.

LAT...LON 4538 9005 4512 9005 4512 9017 4518 9092
      4538 9092
TIME...MOT...LOC 1348Z 240DEG 49KT 4539 9090

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 9:09 PM CDTSpecial Weather StatementARXClark, Taylor81 min
Sep 3, 9:40 PM CDTSevere Thunderstorm WarningARXClark, Taylor74 min
Sep 3, 11:36 PM CDTSpecial Weather StatementARXClark54 min
Sep 4, 8:53 AM CDTSpecial Weather StatementARXTaylor82 min
Sep 4, 10:09 AM CDTSevere Thunderstorm WarningARXTaylor36 min
Sep 4, 1:48 PM CDTSpecial Weather StatementARXTaylor72 min
Sep 4, 2:48 PM CDTSpecial Weather StatementARXTaylor87 min
Sep 4, 2:59 PM CDTAreal Flood AdvisoryARXClark, Taylor3 hr
Sep 4, 5:24 PM CDTSevere Thunderstorm WarningARXJackson, Trempealeau33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.